# SDR DALA1254910679

- Difficulty date: November 16, 2012
- Submitted: November 19, 2012
- Operation: Air carrier
- Aircraft: N679DA
- Make and model: Boeing 757232
- Aircraft serial: 26955
- Aircraft time: 64,700 hours, 29,245 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MX DISCOVERED  ALL LOCATIONS EMERGENCY FLOOR LIGHTING INOPERATIVE.  REPLACED EMERGENCY LIGHT SWITCH. CHECKED GOOD.
